MathSciNet Relay Station
MathSciNet bibliographic data
MR2737789 58J60 (35R11)
Chang, Sun-Yung Alice; González, María del Mar Fractional Laplacian in conformal geometry. Adv. Math. 226 (2011), no. 2, 1410–1432.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement